# SDR CAL950274

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 1853 - BOTH COCKPIT EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE DURING A PREFLIGHT CHECK.  THE BATTERIES WERE REMOVED AND REPLACED AND OPERATION OF THE EMERGENCY EXIT LIGHTS WAS RESTORED.  (W)
